RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 155–157 (Mi mz3041)  

Brief Communications

Nonlinear comparison theorems on graphs

Yu. V. Pokornyi, I. G. Karelina

Voronezh State University

Full text: PDF file (341 kB)

English version:
Mathematical Notes, 1991, 50:2, 879–880

Bibliographic databases:

Received: 29.10.1990

Citation: Yu. V. Pokornyi, I. G. Karelina, “Nonlinear comparison theorems on graphs”, Mat. Zametki, 50:2 (1991), 155–157; Math. Notes, 50:2 (1991), 879–880

Citation in format AMSBIB
\Bibitem{PokKar91}
\by Yu.~V.~Pokornyi, I.~G.~Karelina
\paper Nonlinear comparison theorems on graphs
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 155--157
\mathnet{http://mi.mathnet.ru/mz3041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139714}
\zmath{https://zbmath.org/?q=an:0741.34013}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 879--880
\crossref{https://doi.org/10.1007/BF01157581}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100045}


Linking options:
  • http://mi.mathnet.ru/eng/mz3041
  • http://mi.mathnet.ru/eng/mz/v50/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020